Nagoya Mathematical Journal

A note on Hecke operators and theta-series

Yoshiyuki Kitaoka

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 42 (1971), 189-195.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798308

Mathematical Reviews number (MathSciNet)
MR0284401

Zentralblatt MATH identifier
0221.10031

Subjects
Primary: 10.20

Citation

Kitaoka, Yoshiyuki. A note on Hecke operators and theta-series. Nagoya Math. J. 42 (1971), 189--195. https://projecteuclid.org/euclid.nmj/1118798308


Export citation

References

  • [1] E. Hecke, Uber Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Pro- duktentwicklung I, II, Math. Ann. 114 (1937), 1-28, 316-351.
  • [2] H. Maass, Konstruktion genzer Modulformen halbzahliger Dimension mit -Multi- plikatoren in einer undzwei Variablen, Abh. Math. Sem. Hamburg, 12 (1938), 133-162.
  • [3] B. Schoeneberg, Das Verhalten von mehrfachen Thetareihen bei Modulsubstitutionen, Math. Ann. 116 (1939), 511-523.
  • [4] C.L. Siegel, Uber die analytische Theorie der quadratischen Foremen, Ann. of Math. 36 (1935),527-606. MathematicalInstitute, Nagqya University.